Paracetamol and Ibuprofen- overdose?

Watch
This discussion is closed.
Kish
Badges: 0
#1
Report Thread starter 16 years ago
#1
What happens if you take 8 tablets of Ibuprofen and 7 tablets of paracetamol within 15 minutes?

What does it do to your body if anything?

Is it dangerous to do this?
0
lou p lou
Badges: 2
Rep:
?
#2
Report 16 years ago
#2
(Original post by Kish)
What happens if you take 8 tablets of Ibuprofen and 7 tablets of paracetamol within 15 minutes?

What does it do to your body if anything?

Is it dangerous to do this?
it is technically an overdose and reall you should ring your GP (there will be a number of the on-call docotr on the answer phone)

i don't know exactly what it does to your body and of course it's dangerous, it's meant to be 2 of either (not both) every 4 hours.

lou xxx
0
Whats_The_411?
Badges: 0
Rep:
?
#3
Report 16 years ago
#3
(Original post by Kish)
What happens if you take 8 tablets of Ibuprofen and 7 tablets of paracetamol within 15 minutes?
:eek: Don't do it.
0
Jingo
Badges: 5
Rep:
?
#4
Report 16 years ago
#4
You would get Liver Damage and quite possibly Die. So Don't do it.
1
tammypotato
Badges: 12
Rep:
?
#5
Report 16 years ago
#5
(Original post by Kish)
What happens if you take 8 tablets of Ibuprofen and 7 tablets of paracetamol within 15 minutes?

What does it do to your body if anything?

Is it dangerous to do this?
i have done that and even worst loadsa time n unfortunatly im nt dead!
still u shouldnt do it!!
0
Golden Maverick
Badges: 4
Rep:
?
#6
Report 16 years ago
#6
An overdose of ibuprofen doesn't kill if it is removed from the blood quickly. But it seriously damages the liver and the damage done is permanent so it is a very bad idea.
0
Whats_The_411?
Badges: 0
Rep:
?
#7
Report 16 years ago
#7
(Original post by tammypotato)
i have done that and even worst loadsa time n unfortunatly im nt dead!
Why?
0
tammypotato
Badges: 12
Rep:
?
#8
Report 16 years ago
#8
(Original post by Whats_The_411?)
Why?
coz i have a crappy life lol i wont do it if i was happy lol
0
Whats_The_411?
Badges: 0
Rep:
?
#9
Report 16 years ago
#9
(Original post by tammypotato)
coz i have a crappy life lol i wont do it if i was happy lol
Fair play

:rolleyes: Oh yeah :eek: Don't do it again

take it easy.
0
GorgeousGeorge
Badges: 0
#10
Report 16 years ago
#10
It totally f**ks up your liver. All these people who take 'overdoses' to get attention (but not seriously enough to kill themselves) don't seem to realise how bad paracetamol is for your liver. My friend has liver damage and has to take loads of pills every day and can't go drinking with her mates at uni because of it and it basically rules her life now.
On the other hand if you took it because you are generally in pain about something (periods? I know how you feel) then just get some quality painkillers. Morphine or soemthing...I dunno. I'm not a doctor.
0
tammypotato
Badges: 12
Rep:
?
#11
Report 16 years ago
#11
(Original post by GorgeousGeorge)
It totally f**ks up your liver. All these people who take 'overdoses' to get attention (but not seriously enough to kill themselves) don't seem to realise how bad paracetamol is for your liver. My friend has liver damage and has to take loads of pills every day and can't go drinking with her mates at uni because of it and it basically rules her life now.
On the other hand if you took it because you are generally in pain about something (periods? I know how you feel) then just get some quality painkillers. Morphine or soemthing...I dunno. I'm not a doctor.
i took like 3 box of medecine once bt it only made me a bit like drunk bt i dont have problem with ma liver even tho i did that loads
0
Helenia
Badges: 20
Rep:
?
#12
Report 16 years ago
#12
(Original post by tammypotato)
i took like 3 box of medecine once bt it only made me a bit like drunk bt i dont have problem with ma liver even tho i did that loads
You mean you don't have liver problems yet.
0
JamesF
Badges: 1
Rep:
?
#13
Report 16 years ago
#13
If your gonna overdose, dont use paracetamol. It ****s up your liver, so if you survive, you have big problems when your older.
1
halc
Badges: 0
#14
Report 16 years ago
#14
(Original post by JamesF)
If your gonna overdose, dont use paracetamol. It ****s up your liver, so if you survive, you have big problems when your older.
That's the most practical advice I've heard ;]

Overdosing is so contemptable though. You know why
0
sashh
Badges: 0
Rep:
?
#15
Report 16 years ago
#15
(Original post by tammypotato)
i took like 3 box of medecine once bt it only made me a bit like drunk bt i dont have problem with ma liver even tho i did that loads
How do you know? I take methotrexate which can have really bad side effects so I have to have a blood test every 6 weeks to check my liver. The liver can take a hell of a lot of punishment before you start to show symptoms.


Kish it's just stupid, you could well damage your liver with that and you wouldn't get 'high' so no point really.
0
X
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

How are you finding researching unis for 2021 entry?

I have been able to get all the information I need from online research (70)
18.92%
I have tried virtual events and found them useful (76)
20.54%
I have tried virtual events and did not find them useful (68)
18.38%
I would be interested in trying socially distanced or scaled down in person events (78)
21.08%
I want to but don't know where to start with researching unis for 2021 entry (38)
10.27%
I haven't started researching yet (40)
10.81%

Watched Threads

View All